# SDR SCNA20180720095

- Difficulty date: July 20, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 44,611 hours, 17,629 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY LIGHTS FROM ROW 15DEF TO 22 DEF INOP. REPLACED EMERGENCY LIGHTS BATTERY PACK AT ROW 20DEF. OK FOR SERVICE.
